Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on a theorem of E. J. McShane


Author: B. J. Pettis
Journal: Proc. Amer. Math. Soc. 2 (1951), 166-171
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0048012-3
MathSciNet review: 0048012
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, New York, 1948. MR 0025077 (9:594b)
  • [2] C. Kuratowski, Topologie I, Monografie Matematyczne III, Warsaw-Lwów, 1933.
  • [3] E. J. McShane, Images of sets satisfying the condition of Baire, Ann. of Math. vol. 51 (1950) pp. 380-386. MR 0039241 (12:518f)
  • [4] B. J. Pettis, On continuity and openness of homomorphisms in topological groups, Ann. of Math. vol. 52 (1950) pp. 293-308. MR 0038358 (12:391d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0048012-3
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society